default-icon

Contact Dermatitis

Hi I am college student suffering from eczema on my face since past 2 years. During childhood I used to have it but it used to go away after some days. But now its worse occuring frequently goes away only after doctors give steroid medicines after changing medicine starts again. Also, my skin color have faded much because of this or either sun exposure. I think using this any medicines to regain my fairness is dangerous for me as all those previous steroid and other ointments have made my skin sensitive. Is there any homeopathic solution by which i can cure my ezcema and make my facial colour bright again.
views-icons 61 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Contact Dermatitis

doctor profile image
Dr. Sharwari Pune | Homeopath
Answered
yes surely homoeopathy has got good results for your case do consult and get treated meanwhile don't apply any lotions as such cover up your face while in sun and dont wear any jewellery as such around your neck which might cause itching too , exercise and drink 2 lit of water atlst
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello.
Homoeopathy can help you in treating your problem.  You need to consult a homoeopathic physician for medicines and diagnosis. For general management to increase skin glow, drink lots of fluids. Apply a mixture of lemon juice, honey and cucumber juice on  skin for ten minutes every day. Avoid using medicated creams, lotions and soaps. 
Regards
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Submit photograph of eczema
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Yes.Take homeopathy treatment as full course.you will be cured.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO